X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
finite-dimensional spaces (4) 4
mathematics, applied (4) 4
convergence (3) 3
mathematics (3) 3
[ math ] mathematics [math] (2) 2
banach-spaces (2) 2
c-0-semigroup (2) 2
inequalities (2) 2
mathematical analysis (2) 2
mathematical models (2) 2
operations research & management science (2) 2
semigroup (2) 2
stability (2) 2
well-posedness (2) 2
[formula omitted]-pseudomonotone (1) 1
[formula omitted]-semigroup (1) 1
algorithms (1) 1
analysis (1) 1
analysis dda (1) 1
analysis of pdes (1) 1
approximating sequence (1) 1
banach space (1) 1
c (1) 1
caratheodory weak solutions (1) 1
carathéodory weak solutions (1) 1
clarke subdifferential (1) 1
complementarity formulation (1) 1
computer programs (1) 1
computer science (1) 1
computer science, software engineering (1) 1
condensed matter (1) 1
contact (1) 1
contact mechanics (1) 1
contact problems (1) 1
continuity (1) 1
convex inequalities (1) 1
convexity (1) 1
dedicated to professor yeol je cho on the occasion of his retirement (1) 1
deformation (1) 1
differential complementarity problems (1) 1
differential hemivariational inequality (1) 1
differential mixed quasi-variational inequalities (1) 1
differential variational inequalities (1) 1
discontinuous deformation analysis (1) 1
dynamisches verhalten (1) 1
engineering, multidisciplinary (1) 1
evolutionary equation (1) 1
finite-dimensional quasi-variational inequalities (1) 1
finite-dimensional variational inequalities (1) 1
frechet differentiability (1) 1
fréchet differentiability (1) 1
gateaux differentiability (1) 1
generalized differential mixed quasi-variational inequalities (1) 1
generalized moving set (1) 1
generalized nash equilibrium problem (1) 1
gâteaux differentiability (1) 1
hadamard directional differentiability (1) 1
hemivariational inequalities (1) 1
hybrid systems (1) 1
impulse control (1) 1
inclusion problems (1) 1
iterative methods (1) 1
kkm theorem (1) 1
kontaktkraft (1) 1
linear complementarity systems (1) 1
lower semicontinuity (1) 1
mathematics, interdisciplinary applications (1) 1
mechanics (1) 1
meshfree method (1) 1
mesoscopic systems and quantum hall effect (1) 1
multipliers (1) 1
navier-stokes equations (1) 1
nonlinear evolution equations (1) 1
numerische methode (1) 1
open-close iteration (1) 1
open–close iteration (1) 1
operators (1) 1
optimization (1) 1
other (1) 1
phi-pseudomonotone (1) 1
programming algorithm (1) 1
projection-contraction algorithm (1) 1
projection–contraction algorithm (1) 1
pseudomonotone (1) 1
quantum gases (1) 1
regularized gap function (1) 1
relaxed alpha-monotonicity (1) 1
relaxed α-monotonicity (1) 1
rothe method (1) 1
sensitivity-analysis (1) 1
sets (1) 1
simulation (1) 1
smoothness (1) 1
software (1) 1
springs (1) 1
stability analysis (1) 1
steifigkeit (1) 1
systems (1) 1
upper semicontinuity (1) 1
variational-inequalities (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Topological Methods in Nonlinear Analysis, ISSN 1230-3429, 03/2018, Volume 51, Issue 1, pp. 135 - 150
We discuss the well-posedness and the well-posedness in the generalized sense of differential mixed quasi-variational inequalities ((DMQVIs), for short) in Hilbert spaces... 
Approximating sequence | Differential mixed quasi-variational inequalities | Relaxed α-monotonicity | Well-posedness | MATHEMATICS | well-posedness | FINITE-DIMENSIONAL SPACES | BANACH-SPACES | STABILITY | SETS | VECTOR EQUILIBRIUM PROBLEMS | CONVERGENCE | approximating sequence | relaxed alpha-monotonicity | Mathematics
Journal Article
Carpathian Journal of Mathematics, ISSN 1584-2851, 1/2018, Volume 34, Issue 3, pp. 347 - 354
Journal Article
Journal Article
Nonlinear analysis: real world applications, ISSN 1468-1218, 2018, Volume 42, pp. 409 - 421
Journal Article
Journal of global optimization, ISSN 1573-2916, 2018, Volume 72, Issue 4, pp. 761 - 779
In this paper we investigate an abstract system which consists of a hemivariational inequality of parabolic type combined with a nonlinear evolution equation in the framework of an evolution triple... 
semigroup | Clarke subdifferential | Differential hemivariational inequality | Rothe method | Pseudomonotone | VARIATIONAL-INEQUALITIES | MATHEMATICS, APPLIED | C-0-semigroup | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | NAVIER-STOKES EQUATIONS | FINITE-DIMENSIONAL SPACES | CONVERGENCE | CONTACT MECHANICS | Computer science | Operators (mathematics) | Nonlinear evolution equations | Hybrid systems | Convexity | Banach space
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.